# SDR DALA1226819230

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 29,942 hours, 22,127 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SMALL PUNCTURE IN LEFT WING INBOARD FLAP 30 INCHES FORWARD OF TRAILING EDGE AND 44 INCHES OUTBOARD OF FUSELAGE.  COMPLIED WITH ERA 502781-14 REV 0 TEMPORARY REPAIR.
